First passage percolation for random coloring of Zd

Charles Newman, L. Fontes

Research output: Contribution to journalArticle

Original languageEnglish (US)
Article number[correction: 4 (1994), 254]
Pages (from-to)746-762
JournalAnnals of Applied Probability
Volume3
StatePublished - 1993

Cite this

Newman, C., & Fontes, L. (1993). First passage percolation for random coloring of Zd. Annals of Applied Probability, 3, 746-762. [[correction: 4 (1994), 254]].

First passage percolation for random coloring of Zd. / Newman, Charles; Fontes, L.

In: Annals of Applied Probability, Vol. 3, [correction: 4 (1994), 254], 1993, p. 746-762.

Research output: Contribution to journalArticle

Newman, C & Fontes, L 1993, 'First passage percolation for random coloring of Zd', Annals of Applied Probability, vol. 3, [correction: 4 (1994), 254], pp. 746-762.
Newman C, Fontes L. First passage percolation for random coloring of Zd. Annals of Applied Probability. 1993;3:746-762. [correction: 4 (1994), 254].
@article{46ad406b0cf84f5b84410df4d344b66d,
title = "First passage percolation for random coloring of Zd",
author = "Charles Newman and L. Fontes",
year = "1993",
language = "English (US)",
volume = "3",
pages = "746--762",
journal = "Annals of Applied Probability",
issn = "1050-5164",
publisher = "Institute of Mathematical Statistics",

}

TY - JOUR

T1 - First passage percolation for random coloring of Zd

AU - Newman, Charles

AU - Fontes, L.

PY - 1993

Y1 - 1993

M3 - Article

VL - 3

SP - 746

EP - 762

JO - Annals of Applied Probability

JF - Annals of Applied Probability

SN - 1050-5164

M1 - [correction: 4 (1994), 254]

ER -